I am taking Sinemet three times a day and half Sinemet at night. I am also on a 3mg Rotigotine patch. Recently I have occasionally had the strangest sensation under my skin on my legs and arms difficult to describe but it’s a crawling and shivering sensationit is unbearable I just have to keep moving. Has anyone else experienced this and if so how do you deal with this please. I’d be grateful for any suggestions. Thank you
Hi @Tony43, Welcome to the forum!
I’m not sure it’s the same but I get strange sensations under the skin at the time when the sinemet is wearing off and before the next pill kicks in. I agree it’s very unpleasant. I’m also on 3 sinemet a day plus one rasagiline but don’t take anything at night.
I had a crawling sensation all over, I call it wriggly! It’s just horrible what PD throws at us. I haven’t had it for a while. Maybe it’s the DBS I had in 2015, maybe it’s one of the many drugs I take. I’m on 5 Madopar, 14mg Ropinerole, Safinamide, Opicapone, all per day. Don’t know if this helps, but I understand what you’re going through.